# SDR DXTA2024092600664

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N949QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0382
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR IS HARD TO OPEN FROM THE INSIDE OR OUTSIDE AFTER DOOR HAS BEEN SEATED FOR A FLIGHT OR SITTING ON GROUND LONGER. ONCE CYCLED A COUPLE OF TIMES IT WORKS SMOOTH UNTIL AGAIN A FLIGHT OR LONG SITTING. NEEDS EXTREME FORCE TO OPERATE.  PERFORMED OPERATIONAL CHECK OF THE DOOR SYSTEM AND NO DEFECTS NOTED. AS PER AMM 52-70-10, 52-70-00, 52-10-04 AND 12-20-40.
